# SDR JIKA200300003

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- Aircraft time: 25,031 hours, 29,079 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093137
- Condition: Cracked
- Location: Zone 100
- Part time: 25,031 hours, 29,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON LT AND RT SIDES OF FUSELAGE FRAME, P/N 27-22104-046, DURING LETTER CHECK E AT FS 392.271.
